progesterone after stopping the pill

by jane
(alaska)

how long preogesterone remain in your body after stopping the pill?

Comments for progesterone after stopping the pill

Click here to add your own comments

Dec 02, 2011
progesterone after stopping the pill
by: Wray

Hi Jane No Contraceptive contains progesterone. They all have a synthetic version known as a progestin. As to how long the progestin remains, no one knows. Take care Wray

Dec 27, 2011
Will Progesterone Help Me
by: Anonymous

I have been wondering if progesterone use after the BC Pill will help regulate my hormones I had rapid weight gain after coming off the pill 20 pounds in 2 weeks I only took the pill for ten weeks and it had been prescibed due to no period for 3 years but in that time I had cushings and required a bilateral adrenalectomy ...we knew I had low to no progesterone and low estrogen so on the pill I went but I stopped due to symptoms of very high estrogen ..after the pill I have hot flashes ..excessive sweating with minimal exercise-insomnia to name a few
Do you think progesterone will help I live far from a dr and due to the last episode I really will not go back to her any suggestions ...I have had 3 period but not sure if I ovulate but I do have a short luteal phase based on the cervical mucos thanks

Jan 02, 2012
Will Progesterone Help Me
by: Wray

Hi there All drug based Contraceptives have the potential to harm, and upset the cycle. Do you know what hormones were in the contraceptive pill you took, as medroxyprogesterone acetate can cause Cushing's, see here. Why you were given the pill to increase your progesterone defeats me, it does not contain it, no contraceptive does. They all contain a progestin, one of which is medroxyprogesterone acetate. Yes I do believe progesterone could help you, I recommend 100-200mg/day or more if symptoms are severe. As you have low progesterone, and have a short luteal phase too, I suggest you use the progesterone daily for 2-3 months, through your period too. This will ensure progesterone becomes the dominant hormone. You might find you need more than my suggested amount, as you have hot flushes etc. These could become worse if you use too little. There's more info on our Oestrogen Dominance page. When you feel stable enough, you can begin to follow your cycle, there's info on how to do this on our page How to use progesterone cream. Take care Wray

Feb 20, 2015
Just stopped the pill
by: Anonymous

Hi! I'm 39 and I've been taking the pill for 22 years. I am 99.9% sure I'm experiencing some severe estrogen dominance symptoms based on all the research I've done. I am currently living/working in a very desolate, under-developed country and I have zero faith that these doctors over here can help me. For the past year, I've had some serious weight gain, fatigue, and I've had headaches, crazy cravings for sweets, moods swings like a mad woman, dry eyes, reoccuring bouts of hives for no reason, and despite the fact I work-out a lot and eat relatively "clean", I have gained 35 lbs in 3 months! I feel swollen all the time, like a water balloon. So, I've stopped the pill, effective immediately. I finished my pack and I'm currently on my period. I will stop Sunday. I just received my cream and I would like to know when to start using it, how much, and for how long? I've never known a period off the pill, so I have no idea if one will come since I will not be starting a new pack on Sunday, which is the first time ever in my adult life. If you could help me get my hormones back on track, I'd love it. I really hope this cream will help. I don't want to over-do it, but I can't take all these symptoms anymore, they're driving me nuts. I just don't know how to start the cream in conjunction with stopping the pill at the same time. Help.

Feb 24, 2015
Just stopped the pill
by: Wray

Hi there It seems you could be entering the early stages of Peri-menopause, as all your adverse symptoms occurred while still on the pill. That's if I've read it correctly. And you are right, all those symptoms are caused by Oestrogen Dominance. Most of your weight gain will be water, hence the bloated feeling. Progesterone is an excellent diuretic, so much so it's given to people who've experienced Traumatic Brain Injury to reverse the oedema and inflammation that occurs. It might be an idea to get a natural diuretic too, is there a health shop near you? Or are there any local herbs that could help? I would suggest using the progesterone daily, through any bleeding for at least 3 months. This should top up your progesterone level, and hopefully get things on track. Once you feel stable you can then begin to follow your cycle. You might need to stay on the daily regime for longer than 3 months, only time will tell. I'm not sure which cream you have ordered, but if it's Natpro, then I feel you will need at least 200mg/day. I know it's absorbed well from Saliva Tests we run. 200mg/day is 6ml of cream. We do have another page you could read on How to use Progesterone Cream. Please have a Vitamin D test done, probably difficult judging by where you live. A lack of this reduces the benefits of progesterone, plus it does help weight loss, see here, here, here, here, here, here, here, here and here. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...